# SDR HEEA061611

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Separated
- Location: Main Rotor
- Part time: 11,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SPLICE SEPARATED AND BLADE IS DUE FOR TIME EXTENSION.
